Library Header Image
LSE Research Online LSE Library Services

Parameterizations and fitting of bi-directed graph models to categorical data

Lupparelli, Monia, Marchetti, Giovanni M. and Bergsma, Wicher (2009) Parameterizations and fitting of bi-directed graph models to categorical data. Scandinavian Journal of Statistics, 36 (3). pp. 559-576. ISSN 0303-6898

Full text not available from this repository.

Identification Number: 10.1111/j.1467-9469.2008.00638.x


We discuss two parameterizations of models for marginal independencies for discrete distributions which are representable by bi-directed graph models, under the global Markov property. Such models are useful data analytic tools especially if used in combination with other graphical models. The first parameterization, in the saturated case, is also known as thenation multivariate logistic transformation, the second is a variant that allows, in some (but not all) cases, variation-independent parameters. An algorithm for maximum likelihood fitting is proposed, based on an extension of the Aitchison and Silvey method.

Item Type: Article
Official URL:
Additional Information: © 2009 oard of the Foundation of the Scandinavian Journal of Statistics
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 05 Apr 2011 09:27
Last Modified: 16 May 2024 00:55

Actions (login required)

View Item View Item